# SDR IPXA13177250

- Difficulty date: February 25, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE FR 18, STR 31R JUST FWD OF AOA SENSOR.  REPAIRED IAW EO A300-5330-42824-B.
